• Users Online: 92
  • Print this page
  • Email this page
CASE REPORT
Year : 2020  |  Volume : 8  |  Issue : 4  |  Page : 203-205

When you never thought it would be me


Department of General Medicine, Bangalore Medical College and Research Institute, Bengaluru, Karnataka, India

Correspondence Address:
Dr. Shivakumar Hrishikesh
Department of General Medicine, Bangalore Medical College and Research Institute, Bengaluru, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/AJIM.AJIM_53_19

Rights and Permissions

Tuberculosis, both pulmonary and extrapulmonary, is a procoagulant state, which can lead to deep-vein thrombosis and thromboembolism. Rifampicin, the antitubercular drug by itself, can cause a procoagulant state. Here, we describe the case of a patient diagnosed with pulmonary tuberculosis, on antitubercular treatment for 25 days, who developed pulmonary thromboembolism.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed50    
    Printed0    
    Emailed0    
    PDF Downloaded9    
    Comments [Add]    

Recommend this journal